cymbalta withdrawal? only on a low dose.

Discussion in 'Fibromyalgia Main Forum' started by dani78xo, Mar 31, 2006.

  1. dani78xo

    dani78xo New Member


    just a quick question,
    did anyone have withdrawal off of cymbalta?
    i'm only on 20 mg, but i decided the weight gain
    just wasn't worth it when it doesn't even help anyways.
    i've gained 16 lbs in only about a montha nd a half,
    +my doctor thinks it might be causing my bad migraines.
    so i'm stopping it, i told my mom i refused to take another pill.
    just wondering if anyone had bad withdrawal symptoms
    from a low dosage?
  2. Chrisnufc1892

    Chrisnufc1892 New Member

    Hi. I had terrible withdrawal symptoms from cymbalta but was on a much higher dose and had to come off 'cold turkey' as it was poisining me. What my doctor told me was that the recomendations are to withdraw the drug very slowly, even on a small dosage as withdrawal can be worse than the initial side effects.

    Good luck with it. Let us know how you get on.

    Chris x
  3. tonakay

    tonakay New Member

    I was on cymbalta four months at 60mg. Like you I didn't think it was helping enough to put up with the weight gain. I went it off it cold turkey and the only thing that happened is four days later I had a bad nightmare and hubby had to wake me up. That's it. Good luck!
  4. gramaT

    gramaT New Member

    Hi
    I'm also on cymbalta 20mg and want off. I didnt increase mine and I still gained 12 pounds since the first of the year. I am going to just stop it. I tried every other night for a few days. we'll see.

    Carolyn
  5. 69mach1

    69mach1 New Member

    it tried sticking it out but i had constantly daily headaches or migraines...myoclonic jerks were awful...the higher the dosage the worse the jerking...

    i am off from it and so much a happier about it form me..

    and didn't do a darn thing for my pain...

    jodie

    wean off from i...you can call your pharmaicist as well today..

    jodie
  6. suzetal

    suzetal New Member

    Take your dose one day skip the next......Take your dose skip 2......take skip 3...........than four and so on .

    You will not have any withdrawal symptoms this way.My Doctor recommended it. By the 30th day I was off it.

    Good Luck
    Sue
  7. lin-z

    lin-z New Member

    i was on 60 and had no problem weaning off of it...i dont believe i did it all that slow either...it did help my pain tho as the dr. then put me on lyrica and it did NOTHING!!! so good luck and hopefully you wont have any withdrawls but slow is always better.

    lin-z
  8. dani78xo

    dani78xo New Member


    Thank you for everyone who replied.
    My doctor told me that i SHOULDN'T have withdrawal,
    because i'm only on the lowest dose,
    I HAVE been really sick since yesterday,
    But I went out for the first time in over a month,
    due to my migraine, so it might just be the fibro.
    Anyways even if this is partly withdrawal i'm not taking another dose,
    I REFUSE to gain another lb.

    -danielle